# SDR IPXA2016050302875

- Difficulty date: April 26, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ACA775111
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, AFT CARGO BAY CEILING FRAME SUPPORT IS CRACKED.  R & R FRAME SUPPORT, INTERCOSTAL, IAW DAC DWG. ACA7751 AND SRM 51-35-01.
